# SDR PNSA020101

- Difficulty date: January 7, 2002
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 25,080 hours, 16,645 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE BOTH HYDRAULIC PRESSURE WARNING LIGHTS CAME ON.  PRESSURE GAUGE DROPPED TO 500 PSI AND SLOWLY DROPPED TO 100 PSI.  CREW REVIEWED EMERGENCY PROCEDURES FOR NO FLAP AND EMERGENCY GEAR EXTENSION.  DISPATCH WAS ADVISED TO NOTIFY MAINTENANCE AND ANC AIRPORT FIRE.  NORMAL LANDING WAS MADE AND BRAKES OPERATED NORMAL AS THEY ARE OPERATED BY DIFFERENT SYSTEM THAN MAIN.  MAINTENANCE FOUND HYDRAULIC LINE UNDER COCKPIT FLOOR WITH A SMALL HOLE IN IT (PN 27-81032-075) LOCALLY FABRICATED LINE AND SERVICED HYDRAULIC SYSTEM.  NOTE ALL FLUID WAS CONTAINED BY FLUID CONTAINMENT BAG AND VENTED OVERBOARD.
